MathSciNet Relay Station
MathSciNet bibliographic data
MR754428 (85j:52016) 52A37 (52A25 90C25)
Marcus, Daniel A. Gale diagrams of convex polytopes and positive spanning sets of vectors. Discrete Appl. Math. 9 (1984), no. 1, 47–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement